Facebook Pixel

I took Plan B about 30 hours after unprotected sex about a week ago and I'm feeling bad side effects.

By July 6, 2017 - 2:04pm
Rate This

I am 45 years old, have a prolapsed uterus, a very thick wall and fibroids, my doctor had told me that it will take a miracle for me to get pregnant at a previous visit. I had unprotected sex about a week after my period (my periods are irregular). I took a generic Plan B (levonorgestrel) about 30 hours after having sex. It's been 8 days and I'm still feeling cramps, a little bit of nausea, no spotting whatsoever, just bad stomach aches. Is it normal to have such long lasting side effects?

Add a Comment1 Comments


Hello dani8888,

Welcome to the EmpowHER community.

Every woman is different and will react to Plan B differently.

The side effects of the pill usually last about a week, maybe week and a half. If the side effects last beyond two weeks and worsen, please call your gynecologist.


July 7, 2017 - 7:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!